11-20-2004, 06:53 PM #1
9 weeks into test enanthate 600mg/week cycle and ooh my god it hurts! felt a little pinch at first but lately im getting crippled. same 30ml vial down to the last 1/3 of bottle and i think its T800 now! everything within 1 foot of injection site is totally sore to the touch let alone trying to use the limb. did all the test settle to the bottom or what? looks fine
11-21-2004, 12:23 AM #2
I notice the longer I inject into my thighs the more painful it gets...scare tissue maybe? just man it up and do it faster... it will be easier...
11-21-2004, 01:22 AM #3
Never noticed it myself but, then again I dont build alot of scar tissue! Hopefully your rotating around, you shouldnt have that problem!
11-21-2004, 07:46 AM #4
today pain is slightly better but inject site is kinda red like a sun burn only in that area.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)